# SDR DALA2017012100528

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR HAS A CRACK ON INNER PAN STA Y=427 BTW BEAM 4 AND 2. PAN WAS REPAIRED PER SRM 52-30-02 REP 1 FIG 201, 51-41-02, AND 51-41-05, CRACK .281", .781" AND 1".
